Women's Health Community
Birth Control Symptoms...esp...rashes
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Birth Control Symptoms...esp...rashes

I recently started birth control (Ortho Tricylen Lo) about two to three months ago.  Since then I've been getting very strange symptoms and I am wondering if they are related or not.

The strangest is that I seem to be breaking out everywhere.  My face is okay...but I am getting itchy pimples everywhere else...my legs, my shoulders, my butt, my stomach and I even had a killer case of razor burn around my groin area...!  Sometimes the pimples itch a little...sometimes they don't.  I went to a dermatologist recently (I also suffer from seasonal dermititis/eczma that I needed to get prescriptions for) and I had him check out the "razor burn" and he assured me that's all it was (no herpes)...and he gave me med's for that too...

Since then the rash at the groin has almost cleared up...but I get these random pimples everywhere.  It seems to coincide with my BC starting...could these be related?  (I've also had many of the standard side effects, incl. weight gain, headaches, and sore breasts) Has this happened to anyone else?  I hope I'm not allergic to my boyfriend!
Related Discussions
4 Comments Post a Comment
Blank
99709_tn?1204065390
i have been on it for 2 months...im breakin out on my chest n back n face and i never have b4..im also bleeding heavy between periods too
Blank
Avatar_n_tn
I started a year ago, my face breakouts have gotten worse, moodiness is something awful and now I'm starting to spot - over a year after starting...I would recommend changing BC I need to as well!
Blank
Avatar_n_tn
I am having the same problem..a terrible, itchy rash all down the backs of my legs and a little on my arms as well..I have just started a new birth control pill, and am going to stop taking it for awhile and see if the rash goes away (or wind up spending my monthly salary on Lanacane, Benadryl, and Aveeno baths!)
Blank
Avatar_f_tn
i just started novynette after being on yasmine for years, and have since been getting a rash on my groin area, i have never had to deal with this discomfort before, and i was searching for confirmation that it is related.
Blank
Post a Comment
To
Recent Activity
Avatar_m_tn
Blank
Paxiled commented on Individuals with soci...
1 hr ago
973741_tn?1342346373
Blank
specialmom commented on specialmom's status
10 hrs ago
1236893_tn?1408490528
Blank
Individuals with social phobia have...
17 hrs ago by gymdandee
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
136956_tn?1425609872
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
old_before_my_time
973741_tn?1342346373
Blank
specialmom
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
Stargirl28
10225605_tn?1408638630
Blank
ipurr2
Tucson, AZ
Women's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Women's Health Answerers
136956_tn?1425609872
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
old_before_my_time
973741_tn?1342346373
Blank
specialmom
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
Stargirl28
10225605_tn?1408638630
Blank
ipurr2
Tucson, AZ